9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, Vienna, Austria, 10 - 14 July 2012, vol.1493, pp.923-932
In this paper we study a mixed problem for the nonlinear Schrodinger equation that have a nonlinear adding, in which the coefficient is a generalized function. Here is proved a solvability theorem of the considered problem with use of the general solvability theorem of the article . Furthermore here is investigated also the behaviour of the solution of the studied problem. aipproc class produce a paper with the correct layout for AIP Conference Proceedings 8.5in x 11in double column.